# SDR SWI2025F01608

- Difficulty date: May 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IS CORRODED AND SCRATCHED FS280 - 319.   (C-CHECK)  REMOVED AND REPLACED RT FLOOR SILL IAW SRM 51-42-06-001-001-A01, DWG SH670-32170, REV. V & EDRN SH670-32172 REV D . COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD,
